dr Piotr Puchała 19.07.2019 -
Imię: dr Piotr Puchała
Status: Użytkownik
Ostatnia aktualizacja: 23-11-2018 12:11:13
dr Piotr Puchała


pokój: 319, al. Armii Krajowej 21
tel. (0-34) 3250-357 - out of order
email:

konsultacje w semestrze zimowym 2018/2019:

środa 08.30 - 09.30, pokój 319, budynek główny WIMiI

Konsultacje w dniu 31-ym października są odwołane.

Konsultacje poza powyższymi godzinami - po uprzednim ustaleniu czasu i miejsca.

ProbabilistykaZaliczenie_DST.pdf
AF_II_DST.pdf
ZadaniaNaDOSTATECZNIE_TeoriaMnogosci.pdf
LOGIKA_2giStopienZal_DST.pdf

studia

Studia magisterskie: Uniwersytet Warszawski, Wydział Fizyki, kierunek: fizyka teoretyczna, specjalność: metody matematyczne fizyki. Praca magisterska: ,,Istnienie i jednoznaczność rozwiązań równań Newtona z warunkami początkowo - końcowymi", 1997.

stopnie naukowe

Rozprawa doktorska ,,Ciągła wersja twierdzenia Choqueta o reprezentacji całkowej" obroniona na Wydziale Matematyki i Nauk Informacyjnych Politechniki Warszawskiej, 2005 r.

dyscyplina naukowa - matematyka



Ważniejsze publikacje:

Grzybowski, Andrzej Z., Puchała P.:Classical Young Measures Generated by Oscillating Sequences with Uniform Representation,
in: Transactions on Engineering Technologies World Congress on Engineering and Computer Science 2017, pp 1- 11,
Sio-Iong Ao, Haeng Kon Kim, Mahyar A. Amouzegar - Editors, Springer 2019

Grzybowski, Andrzej Z., Puchała P.:On Young Functionals Related to Certain Class of Rapidly Oscillating Sequences,
IAENG International Journal of Applied Mathematics, vol. 48, no. 4, 2018, pp381-386

Grzybowski, Andrzej Z., Puchała P.: On Simulation of the Young Measures - Comparison of Random-Number Generators,
Journal of Information and Organizational Sciences 41 (2), 2017, pp171-184

Puchała, P.: A simple characterization of homogeneous Young measures and weak L^1 convergence of their densities, Optimization 66 (2), 2017, pp197-203

Grzybowski, Andrzej Z., Puchała P.: Remarks about discrete Young measures and their Monte Carlo simulation, Journal AMCM, 14 (2), 2015, pp13-20

Puchała P.: An elementary method of calculating an explicit form of Young measures in some special cases, Optimization 63 (9), 2014, pp1419-1430

Puchała P.: Minimization of functional with integrand expressed as minimum of quasiconvex functions - general and special cases, Calculus of Variations and PDEs, Banach Center Publications, vol. 101, pp169-186, Institute of Mathematics, Polish Academy of Sciences, Warszawa 2014

Puchała, P.: Weak convergence in L^1 of the sequences of monotonic functions, Journal AMCM, 13 (3) 2014, 195-199

Naniewicz Z., Puchała, P.: Nonconvex minimization related to quadratic double-well energy - approximation by convex problems, Control & Cybernetics 41 (3), 2012, pp525-543

Puchała P.: Kuratowski limits of sequences of Young measures in classical variational problems, Scientific Research of the Institute of Mathematics and Computer Science, 2(9) 2010

Puchała P.: On a certain method of calculating Young measures in some special cases, Scientific Research of the Institute of Mathematics and Computer Science, Special Issue, 2(8) 2009

Puchała P.: Continuous version of the Choquet integral representation theorem, Studia Mathematica 168 (1), 2005

Puchała P.: On a certain selection result, 4th International Conference on Parallel Processing and Applied Mathematics, PPAM Nałęczów 2001, Workshop, Częstochowa 2001
Powered by PHP-Fusion copyright © 2002 - 2019 by Nick Jones.
Released as free software without warranties under GNU Affero GPL v3.